# SDR FDEA201809302748

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Frame
- Part number: ARB71701
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF RT MLG RETRACT SUPPORT FRAME LOWER AFT MOUNT BOLT PLI WASHER, FOUND BOLT HOLE OF SUPPORT FRAME CORROSION. CORROSION REWORKED AND FOUND EXCEEDED LIMIT PER SRM 57-20-14-2R PARA 4C STEP (1) (A)(1) REPAIR 1. REPAIR BUSHING FABRICATED AND INSTALLED PER EA 1-5740-T0342673 PT 1 STEP 7D & 7D(3). REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
